MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulties were encountered.The patient presented with acute myocardial infarction.The 80% stenosed target lesion was located in the non-tortuous and non-calcified left anterior descending artery.A 4.0mm x 15mm quantum maverick balloon catheter was advanced for dilation.However, there was difficulty advancing the device on the lesion site and difficulty pulling back the balloon.The device was successfully removed and the procedure was completed with another of same device.There were no patient complications nor injuries reported and the patient status was stable.
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).(e1) initial reporter first name, initial reporter last name and initial reporter phone: corrected.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13361116
Report Number2134265-2022-00660
Device Sequence Number16559669
Product Code LOX
UDI-Device Identifier08714729392828
UDI-Public08714729392828
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2022
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0024832315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale